Strongly nonlinear degenerate elliptic equations with discontinuous coefficients. I
Abstract
This paper is concerned with the existence and uniqueness of variational solutions of the strongly nonlinear equation −m∑1i∂∂xi(m∑1jai,j(x,u(x))∂u(x)∂xj)+g(x,u(x))=f(x) with the coefficients a i,j (x, s) satisfying an eHipticity degenerate condition and hypotheses weaker than the continuity with respect to the variable s. Furthermore, we establish a condition on f under which the solution is bounded in a bounded open subset Ω of Rm.Downloads
Published
25.07.1996
Issue
Section
Research articles
How to Cite
Bonafede, S. “Strongly Nonlinear Degenerate Elliptic Equations With Discontinuous Coefficients. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 7, July 1996, pp. 867-75, https://umj.imath.kiev.ua/index.php/umj/article/view/5259.